On φ 1,2-countable compactness and filters

T.H. Yalvaç

Abstract

In this work the author investigates some relations between φ 1,2-countable compactness, filters, sequences and φ 1,2-closure operators.


Keywords

Countable compactness; Filter; Convergence; Operation; Unification

Full Text:

PDF

References

A. S. Mashhour, A. A. Allam, F. S. Mahmoud and F. H. Khedr, On supratopological spaces, Indian J. Pure Appl. Math. 14 (4) (1983), 502-510.

M. E. Abd El-Monsef and E. F. Lashien, Local discrete extensions of supratopologies, Tamkong J. Math 31 (1) (1990), 1-6.

R. F. Dickmann Jr. and J. R. Porter, θ-perfect and absolutely closed functions, Illinois J. Math. 21 (1977), 42-60.

R. F. Dickmann Jr. and R. L. Krystock, S-sets and S-perfect mappings, Proc. Amer. Math. Soc. 80 (4) (1980), 687-692.

G. Di Maio and T. Noiri, On s-closed spaces, Indian J. Pure Appl. Math. 18 (3) (1987), 226-233.

K. Dlaska, N. Ergun and M. Ganster, Countably S-closed spaces, Math. Slovaca 44 (3) (1994), 337-348.

J. Dontchev and M. Ganster, On covering spaces with semi-regular sets, Ricerche Math. 45 (1996), 229-245.

J. Dugundji, Topology, (Allyn and Bacon, Boston, Mass., 1966).

R. A. Herrmann, RC-convergence, Proc. Amer. Math. Soc. 75 (2) (1979), 311-317. http://dx.doi.org/10.1090/S0002-9939-1979-0532157-5

L. L. Herrington and P. E. Long, Characterizations of H-closed spaces, Proc. Amer. Math. Soc. 48 (2) (1975), 469-475.

L. L. Herrington, Remarks on H(i) spaces and strongly-closed graphs, Amer. Math. Soc. 58 (1976), 277-283.

A. Kandil, E. E. Kerre and A. A. Nouh,Operations and mappings on fuzzy topological spaces, Ann. Soc. Sci. Bruxelles 105 (4) (1991), 165-168.

S. N. Maheshwari and S. S. Thakur, Jour. Sci. Res. 3 (1981), 121-123.

S. N. Maheshwari and S. S. Thakur, On α-compact spaces, Bull. Inst. Math. Academia Sinica 13 (4) (1985), 341-347.

T. Noiri, On RS-compact spaces, J. Korean Math. Soc. 22 (1) (1985), 19-34.

T. G. Raghavan, On H(1)-closed spaces-II, Bull. Cal. Math. Soc. 77 (1985), 171-180.

R. M. Stephenson Jr., Pseudocompact spaces, Trans. Amer. Math. Soc. 134 (1968), 437-448. http://dx.doi.org/10.1090/S0002-9947-1968-0232349-6

T. Thompson, SQ-closed spaces, Math. Japonica 22 (4) (1977), 491-495.

D. Thanapalan and T. G. Raghavan, On strongly H(1)-closed spaces, Bull. Cal. Math. Soc. 76 (1984), 370-383.

T. H. Yalvaç, A unified approach to compactness and filters, Hacettepe Bull. Nat. Sci. Eng., Series B 29 (2000), 63-75.

T. H. Yalvaç, On some unifications (Presented at The First Turkish International Conference on Topology and Its Applications, Istanbul, 2000), Hacettepe Bull. Nat. Sci. Eng., Series B 30 (2001), 27-38.

T. H. Yalvaç, A unified theory on some basic topological concepts, International Conference on Topology and its Applications, Macedonia, (2000).

T. H. Yalvaç, Unifications of some concepts related to the Lindelöf property, submitted.

Abstract Views

1797
Metrics Loading ...

Metrics powered by PLOS ALM




Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt